# SDR IPXA09M55199

- Difficulty date: March 15, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,451 hours, 12,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C TRANSFERRED FROM DMI-LOG D-395444:  RT FUSELAGE NOSE SKIN DENT INTERIM REPAIR.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER, AND FILLER IAW MD-11 SRM 53-20-00 FIG 2.
